Water retention in ankles

Discussion in 'Hormone Therapy' started by Bencsis, Nov 26, 2019.

  1. Bencsis

    Bencsis New Member

    Joined:
    Oct 11, 2016
    Messages:
    25
    Likes Received:
    1
    hey guys. I’ve been in trt for years starting with primo then when all that finished up went to sus. Few months ago I started getting really bad water retention in my ankles. Had blood work down and my test was too high so my doc waited till all test was out of my system and blood work dropped right down to 4nmol/l then started me in Testavan. 5 days in and my water retention is back. Not as bad as before but still there. Any ideas what could b going on? Surely my test isn’t too high again. I mean I’m on one pump every morning which apparently is 23mg of test. Is it only high estrogen that causes water retention? So an AI will definitetly solve this issue? Thanks guys any advice would be great
     
  2. Babyface

    Babyface RIP Uncle Vlad :( Staff Member

    Joined:
    Oct 13, 2010
    Messages:
    1,277
    Likes Received:
    376
    hey mate sorry to hear about the oedema and hope the gp or specialist can get to the bottom of this.

    When they did your bloods, did they do a broad spectrum panel. ie Liver Kidneys etc? Also any blood pressure issues or heart conditions in the family?

    Looking broadly at mentioned symptoms could be underlying issue being overlooked by the GP? Look it happens and they are human. Also with that being said, have you had any medication changes since the change in compounds?

    @scump may be able to give a bit more info.
     

Share this topic with friends